Usted está aquí: Inicio

[Publicaciones en revistas]

    • ON ASSOCIATIVE AND JORDAN H*-PAIRS
    • [Revista]: INTERNATIONAL JOURNAL OF MATHEMATICS, GAME THEORY AND ALGEBRA
    • [Volumen]: 11
    • [Numero]: 4
    • [Pagina inicial]: 1
    • [Pagina final]: 12
    • [Año]: 2001
    • [Autor] ([es]): ANTONIO JESÚS CALDERÓN MARTÍN, CANDIDO MARTIN GONZALEZ
    • ON THE COMPLEX FORMED BY CONTRACTING DIFFERENTIAL FORMS WITH A VECTOR FIELD ON A HYPERSURFACE SINGULARITY
    • [Revista]: BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA
    • [Volumen]: 7
    • [Numero]: 2
    • [Pagina inicial]: 211
    • [Pagina final]: 221
    • [Año]: 2001
    • [Autor] ([es]): LUIS GIRALDO SUÁREZ, XAVIER GÓMEZ-MONT
    • A BOUND ON THE ARITHMETIC GENUS OF CURVES IN GRASSMANNIANS
    • [Revista]: FORUM MATHEMATICUM
    • [Volumen]: 12
    • [Numero]: 6
    • [Pagina inicial]: 667
    • [Pagina final]: 669
    • [Año]: 2000
    • [Autor] ([es]): LUIS GIRALDO SUÁREZ
    • A CONGRUENCE FOR THE COEFFICIENTS OF THE DRINFELD DISCRIMINANT FUNCTION
    • [Revista]: COMPTES RENDUS MATHEMATIQUE
    • [Volumen]: 330
    • [Numero]: 12
    • [Pagina inicial]: 1053
    • [Pagina final]: 1058
    • [Año]: 2000
    • [Autor] ([es]): BARTOLOMÉ LÓPEZ JIMÉNEZ
    • NEW PROOF AND GENERALIZATIONS OF THE DEMIDOWITSCH-SCHNEIDER CRITERION
    • [Revista]: JOURNAL OF MATHEMATICAL PHYSICS
    • [Volumen]: 41
    • [Numero]: 9
    • [Pagina inicial]: 6186
    • [Pagina final]: 6192
    • [Año]: 2000
    • [Autor] ([es]): LUIS GIRALDO SUÁREZ, FRANCISCO GONZALEZ-GASCON
    • THE STRUCTURE OF COUNTABLY GENERATED PROJECTIVE MODULES OVER REGULAR RINGS,
    • [Revista]: JOURNAL OF ALGEBRA
    • [Volumen]: 226
    • [Numero]: 1
    • [Pagina inicial]: 161
    • [Pagina final]: 190
    • [Año]: 2000
    • [Autor] ([es]): ENRIQUE PARDO ESPINO, PERE ARA BERTRÁN, FRANCESC PERERA DOMENECH
    • A SPECIAL INTEGRAL BASIS FOR THE DRINFELD MODULAR CURVE X_1(N) MODT
    • [Revista]: MANUSCRIPTA MATHEMATICA
    • [Volumen]: 99
    • [Pagina inicial]: 55
    • [Pagina final]: 72
    • [Año]: 1999
    • [Autor] ([es]): BARTOLOMÉ LÓPEZ JIMÉNEZ
    • COMPUTATION OF TOPOLOGICAL NUMBERS VIA LINEAR ALGEBRA:HYPERSURFACES, VECTOR FIELDS AND VECTOR FIELDS ON HYPERSURFACES.
    • [Revista]: CONTEMPORARY MATHEMATICS
    • [Volumen]: 240
    • [Pagina inicial]: 175
    • [Pagina final]: 182
    • [Año]: 1999
    • [Autor] ([es]): LUIS GIRALDO SUÁREZ, XAVIER GÓMEZ-MONT , PAVAO MARDESIC
« Septiembre 2017 »
Septiembre
LuMaMiJuViDo
123
45678910
11121314151617
18192021222324
252627282930